Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Have symptoms of Adult ADHD, diagnosed as bipolar. Prescribed abilify. What can be done?

My doctor says i have bi-polar. I have researched it time and time again. He has me on anti depressants and anti-psychotics, but it doesn t help me. The more research I have done, including online questionnaires, I found out that I show more likliness of Adult ADHD than bi-polar. Although a lot of the symptoms are the same, I don t have hardly any of the syptoms of bi-polar. Now, my question is, I have tried to discuss this with my doctor, instead he took me off my seraquel and put me on abilify. I keep trying to tell him that I think it is ADHD not bipolar, andhe wont listen. He wont test me for it or anything. What do I do.
Asked On : Sat, 26 May 2012
Answers:  2 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Pediatrician 's  Response
YOUR HISTORY IS NOT COMPLETE
WRITE A COMPLETE HISTORY OF YOUR SYMPTOMS.
YOU HAVE READ SYMPTOMS OF ADHD ALREADY.DO YOU FIT IN THIS SCENARIO?
OVERACTIVE,EASILY BORED,WORKING DOUBLE JOBS ETC.
Answered: Sat, 26 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor